# SDR ASAA2019061089641

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 47,761 hours, 14,273 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 070634855
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 47,752 hours, 14,271 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN TANK #1 FORWARD FUEL PUMP INOP. GROUNDED - YES. REF B737-800 AMM 28-22-41-000-801/-400-801 REMOVED AND REPLACED #1 TANK FWD BOOST PUMP IMPELLER, #1 BOOST PUMP OPS AND LEAK CHECK GOOD.
